# SDR YV3R2019101220201

- Difficulty date: October 8, 2019
- Submitted: October 12, 2019
- Operation: General aviation
- Aircraft: N4078N
- Make and model: Robsin R44
- Aircraft serial: 1806
- Aircraft time: 15,215 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 4811
- Condition: Malfunctioned
- Location: Dual
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4R WILL NOT ADJUST TO ENGINE RPM.
